# SDR DHLA2009743DH583

- Difficulty date: November 13, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN BS 1030 LBL 62 FLOORBEAM WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BS 1030 BETWEEN LBL28 AND LBL70 IAW EO COO-2-53-437-08 DTD 11/29/08 DOCUMENTED ON FORM 8110-3.
